# SDR SIMA20140314004

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 27,898 hours, 24,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24370
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R EMERGENCY LIGHTING BATTERY CHARGER ASSEMBLY NR 1 IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.
